Ukrainian Mathematical Journal

, Volume 57, Issue 11, pp 1687–1711

Theorems on the existence and nonexistence of solutions of the Cauchy problem for degenerate parabolic equations with nonlocal source

  • N. V. Afanas’eva
  • A. F. Tedeev
Article

DOI: 10.1007/s11253-006-0024-6

Cite this article as:
Afanas’eva, N.V. & Tedeev, A.F. Ukr Math J (2005) 57: 1687. doi:10.1007/s11253-006-0024-6

Abstract

We consider the Cauchy problem for a doubly nonlinear degenerate parabolic equation with nonlocal source under the assumption that the initial function is integrable. We establish the existence and nonexistence of time-global solutions of the problem.

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • N. V. Afanas’eva
    • 1
  • A. F. Tedeev
    • 1
  1. 1.Institute of Applied Mathematics and MechanicsUkrainian Academy of SciencesDonetsk